Volume 19, 2015
|Page(s)||671 - 688|
|Published online||11 December 2015|
Estimation of population parameters in stochastic differential equations with random effects in the diffusion coefficient
AgroParisTech, UMR518, 75005
2 UMR CNRS 8145, Laboratoire MAP5, Université Paris Descartes, Sorbonne Paris Cité, France
3 Laboratoire Jean Kuntzmann, UMR CNRS 5224, Université Grenoble-Alpes, France
Received: 2 March 2014
Revised: 6 December 2014
We consider N independent stochastic processes (Xi(t), t ∈ [0, T]), i = 1,...,N, defined by a stochastic differential equation with diffusion coefficients depending linearly on a random variable φi. The distribution of the random effect φi depends on unknown population parameters which are to be estimated from a discrete observation of the processes (Xi). The likelihood generally does not have any closed form expression. Two estimation methods are proposed: one based on the Euler approximation of the likelihood and another based on estimations of the random effects. When the distribution of the random effects is Gamma, the asymptotic properties of the estimators are derived when both N and the number of observations per component Xi tend to infinity. The estimators are computed on simulated data for several models and show good performances.
Mathematics Subject Classification: 62F10 / 62F12
Key words: Approximate maximum likelihood estimator / asymptotic normality / consistency / estimating equations / random effects models / stochastic differential equations
© EDP Sciences, SMAI, 2015
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.